# SDR REXA2024100100751

- Difficulty date: September 17, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317A
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT INTERCOSTAL DD5 FOUND CORRODED REQUIRES REPLACEMENT REMOVED PAX DOOR AFT INTERCOSTAL DD5 IAW CRJ700 SRM 51-42-06-001-001-A01.  THEN LOCATED DRILLED AND INSTALLED NEW SERVICEABLE AFT INTERCOSTAL DD5 P/N: 601R31902-317A IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
